Decapeptyl side effects

Hello there-can anybody help me please?I have been suffering from pv bleeding and excruciating left side lower pelvic pain since Sept last year.Had an absolute nightmare time with a completely unsympathetic consultant/surgeon who basically said it was all in my head!I persisted with him and he eventually carried out investigative surgery and said he didnt find anything sinister and sent me home with peppermint oil for wind!!!Anyway to cut a long story short,my gp was absolutely wonderful and sought a second opinion-this time at a different hospital and a LADY doctor who in the space of 3 days had examined me,sent me for MRI and diagnosed Adyneomyosis and a complex ovarian tumour!Radio therapy isnt an option because my insides are'nt in a fit enough state to cope so Decapeptyl was prescribed.I had first injection 3 weeks ago-doc did say things would maybe get worse before they got better but no specific side effects were mentioned.Over last six days ive started being terribly sick,have diarrhoea,light headed=yesterday i started bleeding the heaviest ever since last year-in fact so bad i used 28 heavy duty incontinence pads in space of 8 hours!The pain has increased and my opiate pain relief isnt even touching it-i contacted out of hours gp who basically said he wasnt familiar with Decapeptyl so therefore couldnt really tell me if my symptoms were side effects etc-no help really there!Could anybody help me-does anybody recognise these as side effects -any help would be so much appreciated-thanking you

3 Replies

  • Hi shushi

    Have a look at this NHS page on Decapeptyl side effects. Everything you mentioned is on there

    Hope this helps :)

  • Hi I have adeno. I hope this helps. But I had a lap on the 16th may 3 weeks ago.

    On the same day I was given decapeptyly my first injection.

    I stayed on northistrone for the first 2 weeks to stop bleeding. I stoped them on the 3rd of june

    I have had little bleeding mainly spotting.. but no pain no side effects apart from hot flushes.

    Good luck

  • Shushi

    I had 3 rounds of Decapeptyl. The side effects I had was I put on a massive amount of weight which was not good for my back I had back operations. I got hot flushes and night sweats which I felt was a lot better than Endo pain. Its sound perhaps as Decapeptyl is not suiting you. Have you gone to your doctor? I hope you get sorted and feel better soon.

You may also like...